Spaces every quotient of which is metrizable

Jayanthan, A. J. ; Kannan, V. (1988) Spaces every quotient of which is metrizable Proceedings of the American Mathematical Society, 103 (1). pp. 294-298. ISSN 0002-9939

PDF - Publisher Version

Official URL:

Related URL:


We characterise those topological spaces for which every quotient image is metrizable. This supplements the earlier known results in this direction, in a fairly complete manner.

Item Type:Article
Source:Copyright of this article belongs to American Mathematical Society.
Keywords:Quotient Spaces; Metrizability
ID Code:15577
Deposited On:13 Nov 2010 12:53
Last Modified:17 May 2016 00:27

Repository Staff Only: item control page